# SDR CALA2025092209085

- Difficulty date: September 14, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 70,007 hours, 22,807 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cartridge
- Part number: S163W1035
- Part serial: 1301
- Condition: Crushed
- Location: Tailskid
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

TAIL STRIKE REPORTED ON ARRIVAL.DPI POPPED. PERFORMED PART OF TAIL STRIKE INSPECTION PER AMM 05-51-32-212-011. FOUND POPPET POPPED. RESET POPPET. INSPECTED EXTERNAL FUSELAGE FROM AREA NEAR AFT BULKHEAD OF AFT CARGO PIT TO TAIL, INSPECTED APU BAY, INSPECTED LOWER WEB OF AFT PRESSURE BULKHEAD. STILL NEEDS UPPER FUSELAGE INSPECTION, REF STEP C.4.C. INSPECTED TAIL SKID SHOCK ABSORBER PER AMM 32-71-01-206-033.  FOUND CARTRIDGE CRUSHED MORE THAN 2 INCHES. CONTINUE FROM STEP 2.D.2. DURING WALKAROUND FOUND SUSPECT AREA FWD OF LT HORIZONTAL STAB. APROX LOCATION HSS 1787. PERFORMED UPPER FUSELAGE INSPECTION,  COMPLETED CONDITIONAL INSPECTION REF AMM 05-51-32-212-011. NO OTHER DEFECTS OTHER THAN ABOVE MENTIONED NOTED.  INSPECTED SUSPECTED AREA AT LH FORWARD OF HORIZ STAB IAW SRM 53-00-01-1A-1, NOTE B & H, NO NOTABLE CREASES, CRACKING,  INSTALLED OVERHAULED TAIL SKID CRUSHABLE CARTRIDGE AND RESTORED SHOCK ABSORBER REF AMM 32-71-01.
